# SDR YENA20100807110

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 3,238 hours, 1,946 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1240 CLT-BOS, AT GEAR EXTENSION GOT STEER FAIL MESSAGE.  RAN QRH PROCEDURE, LANDED NORMALLY.  NO STEERING AVAILABLE TO TAXI.  PER FIM 32-52-00 THERE ARE NO CORRELATED MESSAGES IN CMC.  RESET AC PWR PER AMM 24-42-02.  ALL FAULTS CLEARED AND NO DEFECTS NOTED.
